# SDR GTIA2023062237281

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 10,229 hours, 4,229 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S REPORTED BURNING RUBBER/ DIRTY SOCKS SMELL ON CLIMB OUT SMELL DISAPPEARED IN CRUISE -PERFORMED TROUBLESHOOTING PER TSM 05-50-00-810-831-A. SMELL DISSIPATED BEFORE CREW COULD DETERMINE SOURCE. DETERMINED TO BE TYPE 10 IN TSM AS MISCELLANEOUSN NO ODOR DETECTED AT THIS TIME. NO FURTHER MX ACTION REQUIRED.
